MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi display.Wife is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 300mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of hi and hi using true metrix meter.The test strip lot manufacturer's expiration date is 06/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:hi date: (b)(6) 2018 time: 12:19 fasting, result 2:288mg/dl date: (b)(6) 2018 time:12:53am fasting, result 3:378mg/dl date: (b)(6) 2018 time:9:03pm fasting, result 4:319mg/dl date: (b)(6) 2018 time:11:36am fasting, result 5:169mg/dl date: (b)(6) 2018 time:12:19am fasting.Husband states he ran a blood test and got e-5 after 10 tries.Customer then run a blood test and got hi fasting.Customer states that he is a bad diabetic and she know that his glucose is high.Customer use 2 meters and one meter gave hi and the other meter shows e-5.Customer results are all over the carts.Customer normally glucose results in the 300mg.Customer went to the doctor for his normal checkup and then refer him to an endocrinologist.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7570791
Report Number1000113657-2018-00615
Device Sequence Number19348640
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
Initial Reporter StateAR
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1